# SDR USAA2013070900029

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 66,525 hours, 42,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - L2 DOOR EXIT SIGN LIGHT ASSY COVER BROKEN.  REPLACED L2 DOOR EXIT COVER IAW AMM 33-51-11.
